中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 信息安全国家重点实验室  > 期刊论文
学科主题: Computer Science, Information Systems
题名:
the lower bounds on the second order nonlinearity of three classes of boolean functions with high nonlinearity
作者: Sun Guanghong ; Wu Chuankun
关键词: Boolean function
刊名: INFORMATION SCIENCES
发表日期: 2009
卷: 179, 期:3, 页:267-278
收录类别: 其他
部门归属: Sun, Guanghong; Wu, Chuankun Chinese Acad Sci, State Key Lab Informat Secur, Inst Software, Beijing 100190, Peoples R China. Sun, Guanghong Chinese Acad Sci, Grad Univ, Beijing 100049, Peoples R China. Sun, Guanghong Hohai Univ, Coll Sci, Nanjing 210098, Peoples R China.
语种: 英语
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/7816
Appears in Collections:信息安全国家重点实验室_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
1.pdf(271KB)----限制开放-- 联系获取全文

Recommended Citation:
Sun Guanghong,Wu Chuankun. the lower bounds on the second order nonlinearity of three classes of boolean functions with high nonlinearity[J]. INFORMATION SCIENCES,2009-01-01,179(3):267-278.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Sun Guanghong]'s Articles
[Wu Chuankun]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Sun Guanghong]‘s Articles
[Wu Chuankun]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace